Title: Symmetric codes over rings
Authors: BarbĂ©, AndrĂ© ×
Von Haeseler, F #
Issue Date: 2003
Publisher: Siam publications
Series Title: Siam journal on discrete mathematics vol:17 issue:2 pages:254-263
Abstract: Shannon suggested investigating a binary multiplying channel and asked for a maximal uniquely decodable symmetric code. Motivated by his example, we de. ne such a code, called a Shannon set, for an arbitrary ring. We investigate the Shannon sets for the rings F-q(n x n) for n is an element of N, and the rings Z(m)=Z/(mZ) for m is an element of N.
ISSN: 0895-4801
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science